MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B91260490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.Initial reporter full phone no: (b)(6).
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a primary set, 3 clave y-sites, 100 inch, non-dehp.The reported stated that the tubing of the device was leaking.There was no human harm reported as a result of this complaint/event.
 
Additional Manufacturer Narrative
The device history record was reviewed and no non-conformities were identified that would have led to the reported complaint.
 
Event or Problem Description
The complaint was updated on 13-mar-2024 indicating that the leak was located at the plastic where the "convertible piercing pin" joins the "filter vent cover." the complaint/issue occurred in the main operating room at the facility.

Brand Name
PRIMARY SET, 3 CLAVE Y-SITES, 100 INCH, NON-DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18314955
Report Number9615050-2023-00773
Device Sequence Number6643684
Product Code FPA
UDI-Device Identifier10887787009306
UDI-Public(01)10887787009306(17)251101(10)11269960
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberB91260490
Device Lot Number11269960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown